zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Pathology of infinite systems of linear first order differential equations with constant coefficients. (English) Zbl 0113.06905
References:
[1]W. Feller,An Introduction to Probability Theory and Its Applications. Volume 1, Second Edition, John Wiley & Sons, New York, 1957.
[2]E. Hille,The abstract Cauchy problem and Cauchy’s problem for parabolic differential equations. “ Journal d’Analyse Mathématique ”, 3 (1953–54) 81–196. · Zbl 0059.08703 · doi:10.1007/BF02803587
[3]E. Hille,Quelques remarques sur les équations de Kolmogoroff. “ Bull. de la Société des mathématiciens et physiciens de la R. P. de Serbie ”, 5 (1953) 3–14.
[4]—- —-,Remarques sur les systèmes des équations différentielles linéaires à une infinité d’inconnues. “ Journal de Math. pures et appliquées ”. (9) 37 (1958) 375–383.
[5]E. Hille andR.S. Phillips.Functional Analysis and Semi-Groups. “ Colloquium Publications ”, Vol. 31 Revised Edition. Amer. Math. Soc., Providence, R. I., 1958.
[6]W. Ledermann andG.E.H. Reuter,Spectral Theory for the differential equations of simple birth and death processes. “ Phil. Trans. R. Society of London ”, (A) 246 (1954) 321–369. · Zbl 0059.11704 · doi:10.1098/rsta.1954.0001